(BrightPress.org) – Fentanyl may be the most dangerous drug available in the US today. The drug accounted for 70% of the drug overdoses in America in 2020. In California, Monterey Police Department said on Saturday, July 9, that it has witnessed a new phenomenon that could prove deadly.
Law enforcement reports drug traffickers are making fentanyl appear like candy. They warned parents they should talk with their kids about the dangers of the lethal drug.
According to the Monterey Police Department, two people have been arrested in the last few days with what's being described as "rainbow fentanyl." https://t.co/6aQFKv17oy
— KION News Channel 46 (@KION546) July 9, 2022
According to the DEA, just two milligrams of fentanyl could be fatal. Drug peddlers aren’t just trying to trick people into using the deadly narcotic by making it look like candy. They are also using money.
On Thursday, July 14, a Kentucky mom spent time in the hospital after claiming she picked up a dollar bill laced with fentanyl. Within moments of touching the bill, the woman said she was struggling to breathe.
Medical professionals say fentanyl sedates a person, causing their breathing to become extremely shallow and making it look as though they’re sleeping. If someone appears excessively sleepy may be in serious trouble. To make sure they are okay, use verbal cues, like calling their name. If they do not respond, make a fist and rub it tightly on their sternum. Call 911 immediately if the person is not responsive. If available, give the person Naloxone.
Copyright 2022, BrightPress.org